RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 245–246 (Mi umn3617)  

This article is cited in 2 scientific papers (total in 3 papers)

Mathematical Events in the USSR

IV School on Theory of Operators in Functional Spaces

G. P. Akilov, Yu. M. Vuvunikyan, S. S. Kutateladze, Ya. V. Radyno


Full text: PDF file (134 kB)

Citation: G. P. Akilov, Yu. M. Vuvunikyan, S. S. Kutateladze, Ya. V. Radyno, “IV School on Theory of Operators in Functional Spaces”, Uspekhi Mat. Nauk, 33:6(204) (1978), 245–246

Citation in format AMSBIB
\Bibitem{AkiVuvKut78}
\by G.~P.~Akilov, Yu.~M.~Vuvunikyan, S.~S.~Kutateladze, Ya.~V.~Radyno
\paper IV~School on Theory of Operators in Functional Spaces
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 245--246
\mathnet{http://mi.mathnet.ru/umn3617}


Linking options:
  • http://mi.mathnet.ru/eng/umn3617
  • http://mi.mathnet.ru/eng/umn/v33/i6/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Khovanskii, “Index of a polynomial field”, Funct. Anal. Appl., 13:1 (1979), 38–45  mathnet  crossref  mathscinet  zmath
    2. A. D. Bruno, “Self-similar solutions and power geometry”, Russian Math. Surveys, 55:1 (2000), 1–42  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. E. Gutman, A. G. Kusraev, Yu. G. Reshetnyak, “K voprosu ob $n$-letii Semena Samsonovicha Kutateladze dlya sluchaya $n=60$”, Sib. elektron. matem. izv., 2 (2005), 12–33  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:245
    Full text:93
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021